# SDR SWAA2022112974383

- Difficulty date: November 21, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,285 hours, 34,168 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wing-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-100 LH WING L/E WING TO BODY FAIRING SUPPORT STRUCTURE CRACKED. LOCATED AT FWD LOWER CORNER OF PANEL 195AL. / [01] REMOVED DAMAGED ANGLE IAW SRM 51-40-02-0G-0.;[02] AUDIT C/W
